A 34-year-old m an was adm itted to the hospital because of sudden onset of fever (102.2°F, 39.0°C),

A 34-year-old m an was adm itted to the hospital because of sudden onset of fever (102.2°F, 39.0°C), oliguria, and a skin rash. The m an had been receiving am picillin for prim ary syphilis. Laboratory ndings showed eosinophiluria, proteinuria, and increased serum levels of urea nitrogen and creatinine. A diagnosis of drug-induced tubulointerstitial nephritis was m ade. W hich of the follow ing adverse drug reactions best explains the disease of this patient? A. Overdose toxicit y B. Tachyphylactic reaction C. Idiosyncratic reaction D. Allergic reaction E. Pseudoallergic reaction

Don't use plagiarized sources. Get Your Custom Essay on
A 34-year-old m an was adm itted to the hospital because of sudden onset of fever (102.2°F, 39.0°C),
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*